# SDR RAIA980107

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Sensor
- Part number: 56B17A
- Condition: Failed
- Location: Lt Egt
- Part time: 11,177 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7486 - STL - LEFT ENGINE EGT FLUCTUATES 100 DEGREES CELSIUS.  MAINTENANCE REPLACED LEFT ENGINE T-2 SENSOR.  (M)
